Non-perturbative renormalization of the quark condensate in Ginsparg-Wilson regularizations



Hernández, Pilar, Lellouch, Laurent and Wittig, Hartmut
(2001) Non-perturbative renormalization of the quark condensate in Ginsparg-Wilson regularizations. Journal of High Energy Physics, 2001 (07). 018 - 018.

[img] PDF
0106011v1.pdf - Unspecified
Access to this file is embargoed until Unspecified.

Download (245kB)
[img] Postscript (Requires a viewer, such as GSview)
0106011v1.ps.ps - Unspecified
Access to this file is embargoed until Unspecified.

Download (311kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 16 Apr 2009 09:52
Last Modified: 23 Aug 2021 18:10
DOI: 10.1088/1126-6708/2001/07/018
URI: https://livrepository.liverpool.ac.uk/id/eprint/574